MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on the device analysis completed on (b)(6) 2026.It was reported that unable to advance coil occurred.The 100% stenosed target lesion was located in the mildly tortuous and mildly calcified internal iliac artery.An 8 mm x 40 cm interlock -35 was selected for use.During the procedure, the coil was stuck in the middle part of the catheter.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed a detached main coil.
 
Additional Manufacturer Narrative
Device history records (dhr) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device evaluation by manufacturer: the device was returned for analysis.The returned components included the main coil, introducer sheath, and delivery wire.Examination showed that the main coil was detached at the arm coil, stretched at the primary coil section, and exhibited deformation.The measurable coil dimensions of the zap tip od and primary coil od were inspected against the applicable specifications and drawings, and met specification.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.The instructions for use (ifu) state that the platinum coil contains synthetic fibers for greater thrombogenicity.The interlock 35 fibered idc occlusion system is designed to be delivered under fluoroscopy through a 5f (1.70 mm) od (0.035 in or 0.038 in inner lumen) imager ii selective diagnostic catheter without side flushing holes.Investigation conclusion: boston scientific concludes the most probable root cause as failure to follow instructions.It was reported that the coil was stuck in the middle part of the catheter.Device analysis revealed the main coil was detached at the arm coil, stretched at the primary coil section, and exhibited deformation.The customer reported that the catheter used was tempo 4f.The use of other diagnostic catheters may result in an inability to deliver, deploy, or recapture the device.Regarding to the issues detached, deformed and stretched, found in the main coil during the product analysis, is the result of not following the instructions cited in the ifu.Risk review: a risk review performed for the interlock-35 device confirmed that the event of main coil unable to advance in catheter, coil in catheter fitting issue, stretched, coil main deformed and detached/separated are known events defined in the products risk management documentation.This event has been accounted for during product risk analysis to support acceptable risk benefit for the product.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24530947
Report Number2124215-2026-12506
Device Sequence Number10371677
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)280318(10)36100641
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0036100641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER (TEMPO 4F)
Patient SexUnknown